# SDR ABXA010044

- Difficulty date: February 9, 2001
- Submitted: February 9, 2001
- Operation: Air carrier
- Aircraft: N936AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47269
- Aircraft time: 66,098 hours, 61,710 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 591143271
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON 2R WAS CRACKED.  MAINTENANCE INSPECTED AND REPAIRED THE LONGERON IAW DC-9 SRM 53-01, 53-30.
